Volume 47, Number 3
Previous Issue Next Issue

Yulong XingChi-Wang Shu


J. Math. Study, 47 (2014), pp. 221-249.

Preview Full PDF 430 3494 Abstract

Jun ZhuJianxian Qiu


J. Math. Study, 47 (2014), pp. 250-273.

Preview Full PDF 386 3303 Abstract

Shuying Zhai, Dongwei Gui, Jianping ZhaoXinglong Feng


J. Math. Study, 47 (2014), pp. 274-286.

Preview Full PDF 413 3463 Abstract

Yu Zhou, Fengxi Xia, Yan ChenXuejun Wang


J. Math. Study, 47 (2014), pp. 287-294.

Preview Full PDF 394 3318 Abstract

Jingjing MuXingdi Chen


J. Math. Study, 47 (2014), pp. 295-304.

Preview Full PDF 380 3150 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard